# SDR QXEA2016072800491

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 22,872 hours, 24,234 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0171
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 22,648 hours, 23,541 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NOTICED CABIN ALTITUDE DESCENDING AT A RATE HIGHER THAN 1500 FPM. ALSO NOTICED FAULT LIGHT ILLUMINATED. CONDUCTED EMERGENCY CHECKLIST AND CABIN RATE RETURNED TO NORMAL. REPLACED CABIN PRESSURE CONTROLLER. OPS CHECKED GOOD.RETURNED TO SERVICE.
